Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has cerebral atrophy. Taking Axepta, Lonazeb with no improvement. Worried

Hi Doctor, My 61/2 old nephew is recently diagnosed with following medical issue mild T2W/flair hyperintensities in B/lPosterior periventricular regions Terminal zones of Myelination Gliosis . Mild diffuse cerebral atrophy . doctor prescribed him following medicine, T Axepta/hypercon 18 mg T lonazeb 0.25 mg T serenace 0.25 mg for last 3 months he is taking this medicine with no improvement. We are worried when my nephew will be like normal kids
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
hi see
this is a condition which has more follow ups and less medicines. this condition may show improvement not with medicines but with therapy if sustained for 2-3 years starting earliest possible.
the medicines given are to treat associated conditions that also need to be treated. dose may need to be increased or decreased over 6 months to get titrated response.

Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor